# SDR CALA2023021300422

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 23,219 hours, 2,180 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: 78276199006
- Condition: None
- Location: #10 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF AIR RETURN #10 SPOILER. MESSAGES 27-12833 AND 27-17771. #10 SPOILER SHOWS NO DATA ON MAINTENANCE PAGES AND SYNOPTIC PAGE. SPOILER UP IN FLT AND UPON LANDING.  REMOVED SPOILER ELECTRIC MOTOR CONTROLLER UNIT REF ACP INTERFACE INSP OF # 10 SPOILER EMCU. VERIFY PART NUMBER INSTALLED ELECTRIC MOTOR CONTROLLER UNIT REF COMPLETED INSTALLATION TEST ON #10 EMCU, REF MM PERFORMED RII INSPECTION OF # 10 EMCU INSTALLATION,AND COMPLETED SPOILER INTERFACE INSP COMPLETE NO DEFECTS NOTED. CH 27 PRIMARY DMC-B787-A-27-61-18-00A-520A-A. PARTS USED: PRIOR TO INSTL. DMC-B787-A-27-61-18-00A-720A-A. PARTS USED: 27-61-18-00A-720A COMPLETED SPOILER RIG, FLAP SKEW RIG AND SPOILER RIG,FLAP SKEW RIG AND SPOILER ELECTRONIC SYSTEM TEST PER FLT CONTROL TEST SPOILER ELECTRIC TEST PASSED. 78-2741-9-9005,QTY :1 78-2741-9-9005,QTY :2 SPOILERELECTRONIC SYSTEM TEST. ALL TEST PASSED, NO DEFECTS MM 27-61-18-00A-720A,ALL TEST PASSED NO DEFECTS NOTED. ADD EMP:U121006 ADD EMP:118179 ADD EMP:118179 NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1871321  SN OFF 3547 ADD EMP:U121006 UNIT, CONTROL,   OFF 78-2741-9-9005 3547 ON 78-2741-9-9005 0900 CLEARED MX MESSAGES 27-17771 AND 27-12833 USING FIM 27-00-F2-T8A-421. COMPLETED INSTALLATION OF THE #10 ELECTRO MECHANICAL ACTUATOR USING AMM 27-61-16-00-720. SYSTEM CHECK GOOD. SPOILER RIG CHECK PASSED. SPOILERS ELECTRONIC TEST PASSED. PARTS USED: 78-2761-9-9006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1998436 SN OFF 3947
